# SDR AALA20040063

- Difficulty date: January 12, 2004
- Submitted: January 14, 2004
- Operation: Air carrier
- Aircraft: N298AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49310
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN EMERGENCY LIGHT AT OVERHEAD AFT SERVICE DOOR INOPERATIVE.  REPLACED BATTERY PACK FOR AFT SERVICE DOOR OVERHEAD EMERGENCY LIGHT. SYSTEM GROUND CHECKED NORMAL OPERATION.--CLOSED--
